Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 13.

Article

Djabri, Z. and Schaefer, E.F. and Smart, N.P. (2000) Computing the p-Selmer group of an elliptic curve. Transactions of the American Mathematical Society, 352 (12). pp. 5583-5597. ISSN 0002-9947. (The full text of this publication is not available from this repository)

Smart, N.P. and Siksek, S. (1999) A fast Diffie-Hellman protocol in genus 2. Journal of Cryptology, 12 (1). pp. 67-73. ISSN 0933-2790. (The full text of this publication is not available from this repository)

Niklasch, G. and Smart, N.P. (1998) Exceptional units in a family of quartic number fields. Mathematics of Computation, 67 (222). pp. 759-772. ISSN 0025-5718. (The full text of this publication is not available from this repository)

Woodcock, Chris F. and Smart, N.P. (1998) p-adic chaos and random number generation. Experimental Mathematics, 7 (4). pp. 333-342. ISSN 1058-6458. (The full text of this publication is not available from this repository)

Smart, N.P. (1997) Thue and Thue-Mahler equations over rings of integers. Journal of the London Mathematical Society, 56 (Part 3). pp. 455-462. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Siksek, S. and Smart, N.P. (1997) On the complexity of computing the 2-Selmer group of an elliptic curve. Glasgow Mathematical Journal, 39 . pp. 251-257. ISSN 0017-0895. (The full text of this publication is not available from this repository)

Smart, N.P. (1997) S-unit equations, binary forms and curves of genus 2. Proceedings of the London Mathematical Society, 75 (Part 2). pp. 271-307. ISSN 0024-6115. (The full text of this publication is not available from this repository)

Smart, N.P. and Stephens, N.M. (1997) Integral points on elliptic curves over number fields. Mathematical Proceedings of the Cambridge Philosophical Society, 122 (Part 1). pp. 9-16. ISSN 0305-0041. (The full text of this publication is not available from this repository)

Flynn, E.V. and Smart, N.P. (1997) Canonical heights on the Jacobians of curves of genus 2 and the infinite descent. Acta Arithmetica, 79 (4). pp. 333-352. ISSN 0065-1036. (The full text of this publication is not available from this repository)

Merriman, John R. and Siksek, S. and Smart, N.P. (1996) Explicit 4-descents on an elliptic curve. Acta Arithmetica, 77 (4). pp. 385-404. ISSN 0065-1036. (The full text of this publication is not available from this repository)

Smart, N.P. (1993) Solving a quartic discriminant form equation. Publicationes Mathematicae, 43 (1-2). pp. 29-39. ISSN 0033-3883. (The full text of this publication is not available from this repository)

Smart, N.P. (1992) A class of diophantine equations. Publicationes Mathematicae, 41 (3-4). pp. 225-229. ISSN 0033-3883. (The full text of this publication is not available from this repository)

Conference or workshop item

Smart, N.P. (1996) How difficult is it to solve a Thue equation? In: 2nd International Symposium on Algorithmic Number Theory (ANTS-II), Talence, France. (The full text of this publication is not available from this repository)

This list was generated on Wed Jun 25 09:35:03 2014 BST.